MAUDE Adverse Event Report: ROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE LIPS+ 1.2 ML

ROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE LIPS+ 1.2 ML
Model Number PN40149
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was verified and has been confirmed to be released by prolleinum.The batch record, qc test reports and qc final inspection review checklist were analyzed and it has been determined that the product was released within final release specifications.
 
Event or Problem Description
Prollenium received an answerconnect report on thursday, (b)(6) 2024.A patient (pt) reported experiencing hard and lumpy lips following an injection.The patient indicated that the treatment was performed at the "(b)(6)" clinic, and she was experiencing symptoms of an asymmetrical face with lumpy lips.The prollenium reached out to the clinic for more details.As per the clinic, on (b)(6) 2024, the patient received an injection of less than 1.2 ml of the revanesse lips+ into her lips.There were no complaints or adverse events during or immediately after the injection.Two days later, the patient informed the clinic that her lips felt uneven and swollen.The clinic assured her that swelling was normal and advised her to wait for the filler to settle.The patient continued to contact the clinic in the following days, expressing ongoing concerns.The clinic scheduled an appointment for her on (b)(6) 2024.During that visit, the nurse added a small amount of filler and toxin to address muscle asymmetry.Based on pictures from that day, there was no evidence of migration or adverse reactions, and the lips appeared even and well-defined.The nurse explained multiple times that asymmetry can be influenced by facial structure and muscles.The patient left the clinic satisfied.On (b)(6), 2024, the patient requested to cancel her microneedling appointment and receive a refund for future appointments, which the clinic processed.She also sent a message to the clinic stating that her lips were worsening and asked for a refund for the lip filler.The patient later informed the clinic that she visited a dermatologist, who is also a plastic surgeon, on the same day and received a "gummy smile" injection (amount unknown).However, this occurred less than a week after the recent filler and toxin treatments, not allowing enough time for the products to settle.On (b)(6), 2024, the patient informed the clinic that she would contact the manufacturer to request a refund.Since then, the patient has not contacted the clinic further.The information and images provided by the clinic has been submitted o the prollenium's medical director for review.The medical director's clinical opinion about the reported ae is as follows: "the following is a clinical opinion based on the information provided by the patient and the clinic in case (b)(4).On (b)(6) 2024 a patient received revanesse lips into her lips.There were no concerns or adverse events reported at the time of injection.The photos provided by the clinic and the patient show no signs of adverse events.Another clinic who assessed the patient and provided botox for a"gummy smile", did not diagnose any adverse event related to lip filler.The patient was clearly dissatisfied with her results and eventually received a full refund, as she requested.My clinical opinion is that there is no history or photos in this case showing evidence of a filler adverse event.Although the patient was dissatisfied with her result, she did not wish to have the product dissolved.A second opinion by a "dermatologist" did not diagnose an adverse event and the product was not dissolved nor was the result modified at the second clinic." internal ae number: (b)(4).

Brand Name
REVANESSE LIPS+ 1.2 ML
Common Device Name
REVANESSE LIPS+
Manufacturer (Section D)
ROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n.
aurora,, on L4G 4 C3
CA  L4G 4C3
Manufacturer (Section G)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n.
aurora, on L4G 4 C3
CA   L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway n.
aurora, on L4G 4-C3
CA   L4G 4C3
MDR Report Key20842833
Report Number3004423487-2024-00026
Device Sequence Number3838542
Product Code LMH
UDI-Device Identifier10669808003032
UDI-Public10669808003032
Combination Product (Y/N)Y
PMA/510(K) Number
P160042 S014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/18/2026
Device Model NumberPN40149
Device Lot Number24E046
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Initial Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age41 YR
Patient SexFemale
Patient RaceWhite